# SDR CALA2025022402442

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N24505
- Make and model: Airbus A321-271NX
- Aircraft serial: 11661
- Aircraft time: 3,242 hours, 1,140 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PER CREW. ACRID ORDER IN COCKPIT AND CABIN AT TAKEOFF. NOTICED AROUND 2000 FT. SMELT LIKE A HOT COMPUTER OR WIRING SMELL. ENTERED AND INSPECTED FWD AND AFT E&E BAYS. NO BURNING ODOR PRESENT. RAN APU AFTER RETURN. PUT PACKS AT DIFFERENT FLOW LEVELS. TURN PACKS TO FULL HOT, FULL COLD AND VARIOUS POSTIONS. NO SMELL NOTED. WALKED CABIN. NO SMELL NOTED. NO ECAM MSG OR WARNING MSG. NO SMOKE DETECTION WARNINGS. ALL SYSYEM FUNCTIONS ARE NORMAL. NO ISSUES PRESENT AT ALL GALLEYS PER INFLT CREW.   ACP POWER RUNS ON #1 & #2 ENGINE BETWEEN PART POWER AND MAX FLEX WITH BOTH PACKS ON EACH BLEED , GOING FROM COOL TO HOT . NO FAULTS NOTED DURING OR AFTER RUNS . RAN GALLEY OVENS AND CHILLERS AND COFFEEMAKERS . CYCLED CABIN LIGHTS FROM DIM TO BRIGHT , CYCLED CIDS PANEL ON A OFF NO FAULTS , INSPECTED ALL 3 ELECTRICAL COMPARTMENTS FOR ODORS , NO ODORS NOTED . PERFORMED BIRD STRICKE INSPECTION ON 1 & 2 ENGINES ,NO BIRD SMELL OR STRIKES NOTED.  INSPECTED LAV TRASH CANS AND FLUSHED TOILETS . ALL ACP'D FROM TSM 0. ALSO ACP'D AMM 05-51-10-200-801-C-1 , NO FAULTS FOUND USING.  ALSO USED TSM 05-50-00-810-831-A
